# SDR C1HA200393016

- Difficulty date: October 16, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD (ABOVE OVERWING) EMERGENCY EXIT LIGHTS DO NOT COME ON.  POSSIBLE BAD BATTERY.  REMOVED/REPLACED LT OVERWING DOOR EMERGENCY EXIT BATTERY PACK AS PER MM 33-50-22, OPS CHECKS OK.
